# SDR IPXA12M70901

- Difficulty date: January 4, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4059051904
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

F/O MCDU FAILED ENROUTE. DIVERTED, SWAPPED NR 2 AND NR 3 MCDUS. NR 2 MCDU, OPS CHECKED GOOD.  REF MM 31-65-01-4 AND 31-65-01-5.  R & R NR 3 MCDU IAW AMM 31-65-01-5. OPS TEST PERFORMED SATISFACTORY.
